# SDR AUS20020518

- Difficulty date: May 30, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Boeing 747438
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Rheostat
- Part number: 245904
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) DIMMER FAILED. LIMITED INFORMATION PROVIDED.
